Localization of singular points of meromorphic functions based on interpolation by rational functions
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
315 11
Ultima descărcare din IBN:
2024-05-22 18:43
Căutarea după subiecte
similare conform CZU
517.5+517.9 (7)
Analiză (302)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (243)
SM ISO690:2012
CAPCELEA, Maria, CAPCELEA, Titu. Localization of singular points of meromorphic functions based on interpolation by rational functions. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 1-2(95-96), pp. 110-120. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1-2(95-96) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Localization of singular points of meromorphic functions based on interpolation by rational functions

CZU: 517.5+517.9
MSC 2010: 65E05, 41A20.

Pag. 110-120

Capcelea Maria, Capcelea Titu
 
Moldova State University
 
 
Disponibil în IBN: 3 decembrie 2021


Rezumat

In this paper we examine two algorithms for localization of singular points of meromorphic functions. Both algorithms apply approximation by interpolation with rational functions. The first one is based on global interpolation and gives the possibility to determine the singular points of the function on a domain that includes a simple closed contour on which the values of the function are known. The second algorithm, based on piecewise interpolation, establishes the poles and the discontinuity points on the contour where the function values are given.

Cuvinte-cheie
rational function, interpolation, Meromorphic function, simple closed contour, localization of singular points

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Capcelea, M.A.</creatorName>
<affiliation>Universitatea de Stat din Moldova, Moldova, Republica</affiliation>
</creator>
<creator>
<creatorName>Capcelea, T.G.</creatorName>
<affiliation>Universitatea de Stat din Moldova, Moldova, Republica</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Localization of singular points of meromorphic functions based on interpolation by rational functions</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2021</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>rational function</subject>
<subject>interpolation</subject>
<subject>Meromorphic function</subject>
<subject>simple closed contour</subject>
<subject>localization of singular points</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>517.5+517.9</subject>
</subjects>
<dates>
<date dateType='Issued'>2021-12-03</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>In this paper we examine two algorithms for localization of singular points of meromorphic functions. Both algorithms apply approximation by interpolation with rational functions. The first one is based on global interpolation and gives the possibility to determine the singular points of the function on a domain that includes a simple closed contour on which the values of the function are known. The second algorithm, based on piecewise interpolation, establishes the poles and the discontinuity points on the contour where the function values are given.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>